A new version of differentiable sphere theorem

Yukio Otsu, Katsuhiro Shiohama, Takao Yamaguchi

研究成果: ジャーナルへの寄稿記事

33 引用 (Scopus)
元の言語英語
ページ(範囲)219-228
ページ数10
ジャーナルInventiones Mathematicae
98
発行部数2
DOI
出版物ステータス出版済み - 6 1 1989

Fingerprint

Sphere Theorem
Differentiable

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

A new version of differentiable sphere theorem. / Otsu, Yukio; Shiohama, Katsuhiro; Yamaguchi, Takao.

:: Inventiones Mathematicae, 巻 98, 番号 2, 01.06.1989, p. 219-228.

研究成果: ジャーナルへの寄稿記事

Otsu, Yukio ; Shiohama, Katsuhiro ; Yamaguchi, Takao. / A new version of differentiable sphere theorem. :: Inventiones Mathematicae. 1989 ; 巻 98, 番号 2. pp. 219-228.
@article{d955c492b41e4165b67d4ba859b0738e,
title = "A new version of differentiable sphere theorem",
author = "Yukio Otsu and Katsuhiro Shiohama and Takao Yamaguchi",
year = "1989",
month = "6",
day = "1",
doi = "10.1007/BF01388850",
language = "English",
volume = "98",
pages = "219--228",
journal = "Inventiones Mathematicae",
issn = "0020-9910",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - A new version of differentiable sphere theorem

AU - Otsu, Yukio

AU - Shiohama, Katsuhiro

AU - Yamaguchi, Takao

PY - 1989/6/1

Y1 - 1989/6/1

UR - http://www.scopus.com/inward/record.url?scp=0001360614&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001360614&partnerID=8YFLogxK

U2 - 10.1007/BF01388850

DO - 10.1007/BF01388850

M3 - Article

VL - 98

SP - 219

EP - 228

JO - Inventiones Mathematicae

JF - Inventiones Mathematicae

SN - 0020-9910

IS - 2

ER -